Your Medications May Ruin Your Sex Drive And Cause ED

Medications Can Lower Sex Drive And Cause Erectile Dysfunction
Did you know that about 70% of the US population is on one or more prescription drugs? Most commonly, these drugs are for diabetes, high blood pressure, depression and erectile dysfunction.
 
In fact, about 20% of the US population take drugs for depression, mood swings and for other psychiatric reasons.
 
There is one big problem with these drugs:
 
Side effects.
 
A majority of patients on anti-depressants as well as other drugs for psychiatric causes, have sited sexual dysfunctions as common side effects. The most common ones are low or non-existing sex drive (libido), or an inability to get erections, or erectile dysfunction.
 
If you are currently on these drugs and you have a low libido or erectile dysfunction, there is a chance that these problems are side effects of the drugs you take.
 
Or if you consider taking such drugs, you now know that these are side effects that might appear.
 
To learn more about libido on Truelibido, please go here, and to learn more about erectile dysfunction on Truelibido, please go here.

To read the full article, please go here.

Posted in News | Tagged , , , | Comments Off on Your Medications May Ruin Your Sex Drive And Cause ED

Comments are closed.